# SDR 98ZZZX3874

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92821
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636081
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Leaking
- Location: Elt
- Part time: 287 hours
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY LEAKED ACID AND BROKE THE BATTERY CASE,  ELT CASE, AND HOLD-DOWN BRACKET.  ELT IS LOCATED IN THE TAIL OF AIRCRAFT.
